MAUDE Adverse Event Report: SMITH & NEPHEW, INC. NON STRL VISIONAIRE RT CUT BLK KIT GII; PRSTHSS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC. NON STRL VISIONAIRE RT CUT BLK KIT GII; PRSTHSS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/METAL/POLYMER
Catalog Number V0200013
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure block did not fit properly on the medial condyle of the femur and when pinned caused the rotation to be thrown off.Standard instrumentation available and used.No injuries or delays reported.
 
Additional Manufacturer Narrative
T was reported that during procedure block did not fit properly on the medial condyle of the femur and when pinned caused the rotation to be thrown off.Standard instrumentation available and used.The associated genesis ii visionaire cutting block kit was not returned for evaluation.Therefore, a product analysis could not be conducted.A review of the manufacturing records for the listed batch did not reveal any deviation from the standard manufacturing processes.No prior complaints for this part as this is a patient specific device.Our investigation including an engineering evaluation by our visionaire team found that all in the planning and design process were within visionaire standards.No root cause could be determined.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.A relationship, if any, between the device and the reported incident or adverse event could not be corroborated.Without the return of the actual product involved, our investigation of this report is inconclusive.Based on this investigation, the need for corrective action is not indicated.No further investigation is warranted for this complaint; however smith and nephew will continue to monitor for future complaints and investigate as necessary.Should the device or additional information be received, the complaint will be reopened.

Brand Name
NON STRL VISIONAIRE RT CUT BLK KIT GII
Common Device Name
PRSTHSS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9359291
Report Number1020279-2019-04130
Device Sequence Number2237175
Product Code JWH
UDI-Device Identifier00885556583036
UDI-Public00885556583036
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberV0200013
Initial Date Received by Manufacturer 10/22/2019
Supplement Date Received by Manufacturer10/22/2019
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date12/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1